loader image

AUTOBACS

Follow Us On:

Lisinopril Almost Killed Me

For years, I had been taking lisinopril to manage my high blood pressure. It seemed like a harmless medication that was keeping my condition under control. However, I soon discovered that this drug was far from safe for me.

The Incident

One day, I started experiencing severe side effects that I had never encountered before. I felt dizzy, nauseous, and weak – almost as if I was going to pass out. My heart was racing, and I could barely catch my breath. Something was seriously wrong, and I knew it had to be related to the lisinopril.

Seeking Help

I rushed to the emergency room, where doctors quickly assessed my situation. They informed me that I was having an adverse reaction to the medication and that it could have been fatal if I hadn’t sought medical attention in time. Lisinopril had almost killed me.

What Went Wrong?

After further investigation, it was determined that I had developed angioedema, a serious condition that can result from lisinopril use. This rare side effect caused swelling in my throat, which could have resulted in suffocation if left untreated.

Life After Lisinopril

Thankfully, I survived the ordeal and am now off lisinopril for good. I have since switched to a different medication that is safer for https://lapeerhealth.com/medic/buy-lisinopril-online-without-a-prescription-fast/ me and does not carry the same risks. It was a frightening experience that opened my eyes to the dangers of certain medications.

FAQs

  • Can lisinopril cause angioedema?
  • Yes, angioedema is a known side effect of lisinopril and can be life-threatening.
  • Are there warning signs to watch out for?
  • Symptoms of angioedema include swelling of the face, lips, tongue, or throat, as well as difficulty breathing.
  • What should I do if I experience these symptoms?
  • Seek immediate medical attention if you suspect you are having an adverse reaction to lisinopril.

It’s important to always be aware of the potential risks associated with the medications we take. In my case, lisinopril almost cost me my life. Be vigilant and never hesitate to seek help if you suspect something is wrong.